Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 255, NWS Louisville, KY

May 31, 2012Perry County, Indiana; Breckinridge County, Hancock County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 31, 2012, 4:14 PM CDT for Perry County, Indiana; Breckinridge County, Hancock County, Kentucky. It was in force for 31 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2012, 4:14 PM CDT (21:14 UTC)
Expired
May 31, 2012, 4:45 PM CDT
In force
31 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Perry County, IN, Breckinridge County, KY, Hancock County, KY

The radar

The Louisville radar (KLVX), 74 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 4:18 PM CDTHAIL 0.74 S Lewisport, KY
May 31, 4:33 PM CDTTSTM WND DMG1 S Hawesville, KYEMERGENCY MANAGEMENT REPORTED THREE TREES DOWN ACROSS THE COUNTY. ONE FELL ACROSS MIDWAY LANE IN HAWESVILLE.
May 31, 4:35 PM CDTHAIL 0.883 S Hawesville, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 2:34 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.2 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1645 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

856 
WUUS53 KLMK 312114
SVRLMK
INC123-KYC027-091-312145-
/O.NEW.KLMK.SV.W.0255.120531T2114Z-120531T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
414 PM CDT THU MAY 31 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...
  HANCOCK COUNTY IN NORTHWEST KENTUCKY...
  PERRY COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 445 PM CDT

* AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL   
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM HAS 
  A HISTORY OF PRODUCING 60 MPH WINDS AND ONE INCH HAIL. THESE       
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF    
  BRISTOW TO 6 MILES WEST OF PELLVILLE...MOVING EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
  HAWESVILLE...
  TELL CITY...
  ADYEVILLE AND PETRI...
  BRISTOW AND FLORAL...
  SASSAFRAS AND KITTERMAN CORNERS...
  APALONA AND CABOT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

&&

LAT...LON 3794 8698 3794 8693 3799 8686 3801 8678
      3810 8677 3811 8681 3821 8679 3823 8657
      3821 8657 3820 8652 3802 8653 3768 8665
      3768 8670 3774 8683 3780 8683 3783 8686
      3784 8692 3790 8692 3789 8699
TIME...MOT...LOC 2114Z 253DEG 24KT 3812 8680 3778 8689
WIND...HAIL 60MPH 1.50IN

$$

AMS
1 follow-up statement
006 
WWUS53 KLMK 312132
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
432 PM CDT THU MAY 31 2012

INC123-KYC027-091-312145-
/O.CON.KLMK.SV.W.0255.000000T0000Z-120531T2145Z/
PERRY IN-BRECKINRIDGE KY-HANCOCK KY-
432 PM CDT THU MAY 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT 
FOR HANCOCK...EXTREME WESTERN BRECKINRIDGE...AND PERRY COUNTIES...

AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE 
LOCATED ALONG A LINE FROM CELINA TO GERALD TO FLORAL...MOVING EAST 
AT 35 MPH.

* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
  HOOSIER NATIONAL FOREST...
  HAWESVILLE...
  TELL CITY...
  HOLT AND CLOVERPORT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM WITH DAMAGING WINDS...DESTRUCTIVE HAIL...
AND CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD IMMEDIATELY MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.

&&

LAT...LON 3801 8677 3809 8677 3811 8681 3821 8679
      3823 8657 3821 8657 3820 8652 3802 8653
      3768 8665 3768 8669 3774 8683 3779 8683
      3783 8686 3790 8686
TIME...MOT...LOC 2131Z 252DEG 31KT 3819 8661 3801 8657
          3780 8676
WIND...HAIL 60MPH 1.00IN

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 2:31 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, May 31, 2:31 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
331 PM EDT THU MAY 31 2012

.Short Term (Tonight through Friday night)...
Issued at 320 PM EDT Thu May 31 2012

A 500mb trough now over the Upper Midwest will amplify rapidly by
Friday morning as jet stream energy digs south along its back side.
Weak low pressure currently  (@ 2pm EDT) over southern Illinois will
slowly move east across southern Indiana and is expected to begin to
deepen pretty rapidly just as it passes north of Louisville late
this evening. An unusually chilly early June airmass will then
arrive early Friday, keeping afternoon highs in the lower to mid
60s, which is not too far from the all time record low high for June
1st (62 at Standiford).

This evening's precipitation will mostly likely begin as a north
south orientated line of convection that is already beginning to
develop across southern Illinois. Moisture return up to this point
has not been robust as southeast winds have kept dewpoints in the
mid 50s. Winds will eventually veer to the south or southwest by
late afternoon as the aforementioned surface low moves closer to
Louisville.

Despite only weak to moderate instability and moisture return,
strong upper air dynamics coupled with wide surface T/Td depressions
may lead to the formation of one or more bowing segments with a
threat of damaging winds. With backed surface winds, an isolated
tornado east of the developing surface low is possible. However, the
large T/Td depression and relative high Lifted Condensation Level
(LCL) would argue against tornado formation.

Best guess on the timing for this line would have it arriving over
our western counties by late afternoon, crossing Interstate 65 by
early to mid evening, and exiting our Bluegrass Counties around
midnight. With the arrival of this strengthening upper trough,
expect that occasional showers may continue through the early
morning hours.

Even with showers ending during the morning hours, expect somewhat
of a dingy day Friday with persistent low clouds and somewhat brisk
west winds around 10 to 15 mph continue through the afternoon. Skies
will tend to slowly clear beginning from our southwest counties by
late afternoon, with partly cloudy skies arriving over our entire
CWA after midnight. Temperatures will cool well into the 50 to 55
degree range.

.Long Term (Saturday through Wednesday night)...
Issued at 320 PM EDT Thu May 31 2012

Saturday through Sunday night...

The exiting low pressure system to the north and east will place the
forecast area under northwest flow, leaving temperatures cooler than
normal for this time of year. Additionally, this type of flow is
notorious for placing central Kentucky and southern Indiana under
persistent cloud cover and occasional showers. Therefore, have
mentionable PoPs on Saturday afternoon and despite instability
looking weak, given the time of year, included isolated t-storms due
to daytime heating possibly kicking things up a notch. Shower
chances may spread further south Saturday night but looks to clear
out until early next week.

As previously alluded to, temperatures will be below average on
Saturday and Saturday night, with highs in the mid 70s and lows in
the mid 50s. Sunday will see some warm up closer to normal with
highs in the upper 70s and lower 80s and lows in the upper 50s to
low 60s.

Monday through Wednesday night...

This time frame is proving to be a little on the tricky side for the
beginning of the week as the GFS has a surface low pressure system
crossing through the Ohio Valley Monday afternoon into the overnight
period, bringing decent precip chances to the forecast area.
However, the ECMWF is keeping the area dry through the end of the
forecast period. What they do agree on is the stout ridge that
builds over the Plains, leaving the Ohio Valley on the periphery.
Given the uncertainty, have left some PoPs in for Monday afternoon
but will certainly need to be monitored for model changes over the
next day or two. Any precipitation that does fire up will be in the
form of thunderstorms. It should be dry otherwise through Wednesday.
Temperatures look to linger near normal, reaching the mid 80s during
the days and the low 60s overnight.

&&

.Aviation (18Z TAF Issuance)...
Updated at 110 PM EDT Thu May 31 2012

Surface low pressure will move parallel to and just north of the
Ohio River this evening. Expect that a line of storms will develop
by late afternoon and affect the SDF and BWG TAF sites in
approximately the 00 to 03z time frame early Friday. Storms will
arrive at LEX one to two hours later. This line has the potential to
be strong with gusty winds and brief IFR visibilities and ceilings.

Prior to the arrival of this expected line of storms, VFR flying
conditions are expected at all TAF sites despite some increasing mid
level cloudiness. Once thunderstorms end around 06 to 07z, MVFR
ceilings are expected to continue well into Friday morning, probably
past 15z at the earliest. Occasional showers may also continue on an
intermittent basis through 12z Friday.

Southeast winds will increase to around 10 to 11 KT by 00z this
afternoon, then veer to the southwest around 10 KT late this evening
or early Friday behind this possible initial line of storms.

A cold front will move across the area around 06z. West winds of 12
to 15KT will develop after 08z and continue through Friday
afternoon. West winds may occasionally gust up to 25 mph late Friday
morning or afternoon.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......lg
Long Term........JSD
Aviation.........JSD
Hazardous weather outlook, May 31, 2:57 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
357 PM EDT THU MAY 31 2012

INZ076>079-083-084-089>092-KYZ023>035-038-039-045>047-053-054-
061>065-070>074-076-012000-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SPENCER KY-ANDERSON KY-NELSON KY-WASHINGTON KY-MERCER KY-LARUE KY-
MARION KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-
LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-METCALFE KY-
357 PM EDT THU MAY 31 2012 /257 PM CDT THU MAY 31 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING.

A WARM FRONT WILL LIFT NORTH ACROSS SOUTH CENTRAL KENTUCKY BY LATE
AFTERNOON. BY EARLY THIS EVENING...DEEPENING LOW PRESSURE WILL
MOVE ACROSS SOUTH CENTRAL INDIANA JUST NORTH OF THE OHIO RIVER.

A LINE OF THUNDERSTORMS WILL MOVE INTO SOUTHWESTERN INDIANA AND
INTO OUR WESTERN COUNTIES BY LATE AFTERNOON. THIS LINE WILL MOVE
EAST OF INTERSTATE 65 BY EARLY EVENING. THESE STORMS HAS THE POTENTIAL
TO PRODUCE BOWING SEGMENTS THAT MAY CONTAIN DAMAGING WINDS. AN
ISOLATED TORNADO WILL BE POSSIBLE EARLY THIS EVENING ALONG THE
WARM FRONT NEAR THE OHIO RIVER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WILL BE A POSSIBILITY ON MONDAY AFTERNOON AS A
DISTURBANCE MOVES ACROSS THE OHIO VALLEY. ANY THUNDERSTORMS THAT
DO OCCUR WILL BE CAPABLE OF PRODUCING DANGEROUS LIGHTNING AND
BRIEF HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY DAMAGING WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE.

KYZ036-037-040>043-048-049-055>057-066-067-075-077-078-081-082-
012000-
SCOTT KY-HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-JESSAMINE KY-CLARK KY-BOYLE KY-GARRARD KY-MADISON KY-
CASEY KY-LINCOLN KY-MONROE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
357 PM EDT THU MAY 31 2012 /257 PM CDT THU MAY 31 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL ARRIVE ACROSS THE BLUEGRASS AND LAKE CUMBERLAND
REGIONS LATE THIS EVENING. SOME OF THESE STORMS MAY BE STRONG WITH
GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY
RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WILL BE A POSSIBILITY ON MONDAY AFTERNOON AS A
DISTURBANCE MOVES ACROSS THE OHIO VALLEY. ANY THUNDERSTORMS THAT
DO OCCUR WILL BE CAPABLE OF PRODUCING DANGEROUS LIGHTNING AND
BRIEF HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY DAMAGING WINDS OR SMALL HAIL TO
THE NATIONAL WEATHER SERVICE.

JSD/LG

In the hours before

Special weather statement, May 31, 3:17 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
417 PM EDT THU MAY 31 2012

INZ076-083-084-089-KYZ023-026-312100-
CRAWFORD-DUBOIS-HANCOCK-OHIO-ORANGE-PERRY-
417 PM EDT THU MAY 31 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS...

AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF
SHOALS TO 7 MILES WEST OF OWENSBORO...AND MOVING EAST AT 30 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  HAWESVILLE...
  TELL CITY...
  JASPER...
  HUNTINGBURG AND HAYSVILLE...
  HUNTINGBURG AIRPORT AND JOHNSBURG...
  THALES AND SAINT HENRY...
  CELESTINE AND WAITMAN...

THESE STORMS WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE
MARKERS 74 AND 79.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3851 8708 3849 8695 3853 8669 3869 8668
      3869 8643 3759 8679 3762 8697 3767 8683
      3771 8687 3780 8683 3784 8686 3784 8692
      3790 8692 3790 8699 3793 8698 3801 8679
      3810 8677 3811 8681 3820 8680 3821 8708
TIME...MOT...LOC 2017Z 268DEG 28KT 3869 8694 3776 8723

AMS
Special weather statement, May 31, 3:33 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
433 PM EDT THU MAY 31 2012

KYZ067-312100-
LINCOLN-
433 PM EDT THU MAY 31 2012

...STRONG THUNDERSTORM WITH HEAVY RAIN AND GUSTY WINDS AFFECTING
SOUTHERN AND EASTERN LINCOLN COUNTY...

AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM 6 MILES NORTH OF SCIENCE HILL
TO 5 MILES WEST OF SCIENCE HILL...MOVING NORTH AT 25 MPH.

FREQUENT LIGHTNING...HEAVY RAIN...AND GUSTY WINDS TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  BROUGHTENTOWN AND DOG WALK...
  TURKEYTOWN AND OTTENHEIM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR A LAKE...RIVER...OR SWIMMING POOL...GET OUT OF THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON
THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3733 8450 3733 8452 3735 8455 3734 8457
      3724 8471 3724 8472 3728 8473 3731 8471
      3736 8472 3737 8473 3746 8470 3747 8445
TIME...MOT...LOC 2032Z 208DEG 21KT 3728 8461 3718 8472

13

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 3:17 PM CDTSpecial Weather StatementLMKDubois, Orange43 min
May 31, 3:51 PM CDTSevere Thunderstorm WarningLMKPerry24 min
May 31, 4:34 PM CDTSevere Thunderstorm WarningLMKCrawford, Harrison, Perry26 min
May 31, 4:58 PM CDTSevere Thunderstorm WarningLMKCrawford, Harrison47 min
May 31, 5:28 PM CDTSevere Thunderstorm WarningLMKFloyd, Harrison32 min
May 31, 3:33 PM CDTSpecial Weather StatementLMKLincoln27 min
May 31, 5:09 PM CDTSpecial Weather StatementLMKBullitt51 min
May 31, 5:31 PM CDTSpecial Weather StatementLMKButler29 min
May 31, 5:51 PM CDTSpecial Weather StatementLMKGrayson39 min
May 31, 5:52 PM CDTSpecial Weather StatementLMKJefferson, Nelson, Spencer38 min
May 31, 5:56 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Nelson, Spencer34 min
May 31, 6:15 PM CDTSpecial Weather StatementLMKNelson, Oldham, Shelby, Spencer45 min
May 31, 6:41 PM CDTSpecial Weather StatementLMKAnderson, Franklin, Henry49 min
May 31, 6:59 PM CDTSpecial Weather StatementLMKBullitt46 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.